MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTUA; PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)

BOSTON SCIENTIFIC CORPORATION INTUA; PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)
Model Number V272
Medical Device Problem Codes Premature Discharge of Battery (1057); High Capture Threshold (3266)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/11/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker declared elective replacement indicator less than two years after it was first implanted.Boston scientific technical services (ts) discussed the left ventricular lead exhibited an elevated output.As result, the battery consumption was faster than expected.Ts suggested replacing the device shortly.

Brand Name
INTUA
Common Device Name
PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8045349
Report Number2124215-2018-61387
Device Sequence Number19253247
Product Code NKE
UDI-Device Identifier00802526536663
UDI-Public00802526536663
Combination Product (Y/N)N
PMA/510(K) Number
P030005/S092
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/22/2017
Device Model NumberV272
Device Catalogue NumberV272
Device Lot Number605100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2018
Initial Report FDA Received Date11/07/2018
Patient Sequence Number1